MathSciNet Relay Station
MathSciNet bibliographic data
MR547939 (80h:76040) 76Q05 (35C20 35Q99)
Crighton, D. G.; Scott, J. F. Asymptotic solutions of model equations in nonlinear acoustics. Philos. Trans. Roy. Soc. London Ser. A 292 (1979), no. 1389, 101–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement